Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


urinary tract infection
Aug 7, 2004

Can a urinary tract infection cause my CD4 count to be reduced significantly.

Response from Dr. Young

thanks for your post.

Minor infections (including urinary tract infections, cold sores, sinusitis) can cause alterations in CD4 cell counts and HIV viral loads, though typically, not large changes. This is why I usually tell my patients to postpone their lab work if they're having any of these minor issues.

If in doubt, have the labs repeated a couple of weeks after the infection has resolved.

Good luck, BY



Previous
my first meds
Next
Odd lumps after HIV DX

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement